MAUDE Adverse Event Report: KANEKA CORPORETION LIPOSORBER; LA-15

KANEKA CORPORETION LIPOSORBER; LA-15
Model Number LA-15
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Autoimmune Disorder (1732); Renal Failure (2041); Renal Impairment (4499)
Date of Event 05/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Symptoms: on (b)(6) 2025.Serum creatinine level increased sharply from 1.8 to 3.5, leading to hospitalization for acute kidney injury (aki).A renal biopsy performed on (b)(6) confirmed the following diagnoses: chronic active t-cell mediated rejection active antibody-mediated rejection the patient was discharged on (b)(6).Device issues during treatment: no issues reported.The device was disposed of after treatment and was not returned.No direct malfunction or abnormality of the product was reported."based on the physician's clinical assessment, it was determined that the device did not cause or contribute to the reported serious injury.".
 
Additional Manufacturer Narrative
The case involved hospitalization and a renal biopsy procedure, and was therefore classified as a serious adverse event (sae).Based on the who-umc causality assessment system, the relationship was judged as "unlikely".Considering available information and reasonable inference, the causal relationship is considered weak, with low direct association, though it cannot be completely ruled out.

Brand Name
LIPOSORBER
Common Device Name
LA-15
Manufacturer (Section D)
KANEKA CORPORETION
kita-ku,nakanoshima
osaka, osaka 53085 28
JA  5308528
Manufacturer (Section G)
KANEKA CORPORATION OSAKA PLANT
5-1-1 torikai-nishi
settsu, osaka 56600 72
JA   5660072
Manufacturer Contact
akihiro tahara
minato-ku1-12-32
akasaka,
tokyo 10760-28
JA   1076028
MDR Report Key22260600
Report Number3002808904-2025-00021
Device Sequence Number7644703
Product Code PBN
UDI-Device Identifier24993478010117
UDI-Public(01)24993478010117(17)260128(10)
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLA-15
Device Lot NumberLAP1619
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2025
Initial Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Hospitalization; Other;
Patient Age15 YR
Patient SexMale